Le, H.L and Kume, A. (2000) Detection of Shape Changes in Biological Features. The Journal of Microscopy, 200 (2). pp. 140-147. ISSN 0022-2720 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The question of analysing shape changes over time, such as during growth and during the progress of disease, is an important fundamental issue for many applications. Recent mathematical developments in the understanding of the detailed structure of shape spaces have made possible the quantitative study of shape variation. In this paper, we combine the classical multidimensional scaling technique with knowledge of the geometry of shape spaces to examine the role played by the geodesics in shape spaces. We present some promising early results answering questions about shape changes over time.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QK Botany
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QL Zoology
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
|Depositing User:||Alfred Kume|
|Date Deposited:||01 Jun 2009 07:48|
|Last Modified:||14 Jan 2010 14:32|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/8754 (The current URI for this page, for reference purposes)|
- Depositors only (login required):